# SDR R61A2024070800298

- Difficulty date: June 18, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000098
- Aircraft time: 45,865 hours, 28,243 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 17031032021
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH WING FLE SKIN SLAT TRACK #2 IB CUTOUT FOUND CRACKED. RH WING FLE SKIN SLAT TRACK #2 IB CUTOUT  HAS BEEN REPAIRED IAW ETD2024-170-017360. HFEC C/OUT AT CUT OUT AREA WITH NO FAULTS FOUND.
